Authors: Simić, Slavko 
Vuorinen, Matti
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Lipschitz conditions and the distance ratio metric
Journal: Filomat
Volume: 29
Issue: 9
First page: 2137
Last page: 2146
Issue Date: 1-Jan-2015
Rank: M21
ISSN: 0354-5180
DOI: 10.2298/FIL1509137S
Abstract: 
We give a study of the Lipschitz continuity of Möbius transformations of a punctured ball onto another punctured ball in Rn with respect to the distance ratio metric. Some subtle methods are developed, helping to determine the best possible j-Lip constant in this case.
Keywords: Distance-ratio metric | Lipschitz constants | Möbius transformation
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Academy of Finland, Project number 2600066611

Show full item record

SCOPUSTM   
Citations

2
checked on Jul 22, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.